Affordable Access

Access to the full text

On Transient Phenomena in Branching Random Processes with Discrete Time

Authors
  • Formanov, Sh. K.1
  • Jurayev, Sh. Yu.1
  • 1 V.I. Romanovskiy Institute of Mathematics, Academy of Sciences of Uzbekistan, Tashkent, 100174, Uzbekistan , Tashkent (Uzbekistan)
Type
Published Article
Journal
Lobachevskii Journal of Mathematics
Publisher
Pleiades Publishing
Publication Date
Dec 13, 2021
Volume
42
Issue
12
Pages
2777–2784
Identifiers
DOI: 10.1134/S199508022112012X
Source
Springer Nature
Keywords
Disciplines
  • Article
License
Yellow

Abstract

AbstractIn this paper, the estimates of the rate of convergence in transient phenomena are obtained for branching random processes. Simple proofs of well-known lemmas are given and new limit theorems for branching random processes for \documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}$$A\to 1$$\end{document} as \documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}$$n\to\infty$$\end{document} are proved.

Report this publication

Statistics

Seen <100 times